Whoa, whoa whoa. Take a deep breathe. If the Klonopin is helping that is what is most important. Quit beating yourself up, you have anxiety and this medication was prescribed to help you. Your doctor told you to take this amount, so why would it be wrong. Don't worry so much about
addiction, and think about
how this medication is helping you. If and when the times comes to get off this medication, your doctor will help you to wean slowly off the medication.
I think your anxiety has your muscles all tense. Try to do some deep breathing and try to relax your muscles slowly, starting at your feet and slowly work your way up. I think you have gotten yourself all worked up and its showing up in your neck and back muscles.
Also, regarding the constipation. You are not going to die from it. I suffer with an incurable bowel disease and have constipation frequently. I take stool softners every night to keep things soft and keep things moving.
Remember you have anxiety, anxiety does not have you.
I hope you are not googling symptoms as that will only make your anxiety worse.
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*